# SDR SWAA2021080486983

- Difficulty date: June 22, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 65,751 hours, 38,956 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN CENTER FLOOR PANEL # 231XF UPPER SURFACE LAYERS DELAMINATED ; / [01] RECEIVED NEW FLOOR PANEL 231 XF ; PANEL WILL BE INSTALLED ON FAULT # TTG8Q005BDXT; [02] VERIFIED
